On the Glivenko-Cantelli problem in stochastic programming: Linear recourse and extension

Pflug GC, Ruszczynski A, & Schultz R (1998). On the Glivenko-Cantelli problem in stochastic programming: Linear recourse and extension. Mathematics of Operations Research 23 (1): 204-220.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Modeling, Policy (RMP)
Bibliographic Reference: Mathematics of Operations Research; 23(1):204-220 [1998]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Feb 2016 10:19
URI: http://pure.iiasa.ac.at/5404

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313